Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns do consult your GP.
Elleste Duet 1mg(42 Posts)
Pulling my hair out here, searched all 4 corners of the internet and came across you here.
OK, I'm 42 I hadn't had a period for nearly 2 yrs ( YAYYYYY ) had my bloods done as had the sleepless nights, hot sweats, putting the coffee in the fridge and the milk by the kettle etc and ..in my 12 yr old sons words.. grumpy lol it was confirmed I was well and truly out the other side...The Dr put me on Elleste Duet 1mg, I am nearly at the end of my 1st packet, I still have a few hot flashes (not as bad as I did) and still not sleeping to good...well untill the alarm goes off then I dont want to wake up!! but I came on this morning??!! is this normal after being period free for that amount of time?? I was hoping I was well rid of them
I also felt better on the White tablets and a bit Grrrrrrr on the green ones
Can someone please give me any info on your experiences before I go running back to the Dr;s and her thinking I am panicking over nothing
Thank you x
Yes i find that after about the fourth green tablet I am starting to act like the hulk! at least that's what my husband compares me to. I feel extremely tetchy and find myself acting more aggressively than I would otherwise. I have been on HRT for 5 months now - but am thinking of giving it up because of this and also having periods again after nearly a year without is rather unpleasant.....
So glad I found this site. I really thought it was only me that had not been coping! Here`s my story...
At 38 years old I didn`t have a period for two months and was having hot sweats day and night every 20 minutes. Had an appointment with a gynecologist but had a period before seeing him and was told all was fine. Then the brain fog, anxiety and weird thoughts started. I`d lay awake at night scared of any little noise even my own shadow, during the day constantly making silly mistakes at work. I eventually went to see my doctor convinced I was losing the plot. After blood tests it was confirmed the beginning of early menopause. Over the next couple of years I only had 2 shows (spotting) and now not had a period for 7 years. I really missed them at first (strange I know) but soon appreciated the benefits..no period pains and best of all no PMT. Throughout this time I have avoided HRT scared of it to be honest due to the side effects it may cause..up until now. I really thought I could do this cold turkey but my sweats have been constant, disturbed sleep, my libido is zilch, sex is VERY painful, over the years I`ve had itching under the skin, hair loss, hair growth on chin. no interest or energy for anything, painful hands and really dark/suicidal thoughts. I am 47 but feel 77 (no disrespect to fit 77 year olds) so have finally given in to HRT. I no longer care about the serious risks it may carry, I`ve decided to try and drag some quality of life back as I no longer recognize myself.
I am on day 11 of Estelle Duet Conti tabs and though the first few days my sweats were more severe I`m now starting to feel a little different. Had a couple of good nights sleep, fewer sweats less severe and the brain fog clearing a little. Apart from my partner complaining I`m not paying him much attention as I don`t sit and stroke/tickle him! (poor sod eh!) I`m hoping i`m on the up.......fingers crossed
Glad you are starting to feel better after starting HRT
The thing is, up until the average age of menopause of 51/52 any HRT taken because of menopause doesn't really count - in terms of risk - because it is what your body should have had anyway and you would just be replacing it.
With early menopause that you experienced, it is especially important to protect your bones from possible osteoporosis. It is a pity you weren't offered it earlier, but as long as you keep taking it for a good few years you should benefit from the protective effect of the oestrogen.
Have you thought of asking for a scan to check your bone health? It might be worth it in your case?
I hope this type of HRT suits you, but if not do not despair as there are many types available and it's important that you take it.
By the way it's not giving in - you are just replacing the hormone your body is deficient in - as I and many others are doing. No need to suffer.
A good place to look for information about menopause and hormones is this site: www.menopausematters.co.uk/
which also has a friendly and supportive forum.
I am on to the end of my second week with elleste duet I sm now suffering with sickness no much but feel very drained us this normal or should I go back to my gp?
Im 52 nd I've just started on elleste duet after being period free since last Nov. I had a blood test which suggested I am starting the menopause and have been put on Hrt due to my anxiety, insomnia and grumpiness! I am anxious about nothing in particular , I just feel like I can't cope!. I dread going to work although I love it, my parents stress me, life in general stresses me! I feel exactly like someone else described "feeling like I was going to do an exam" previously I have been quite confident and outgoing so these terrible feelings have really surprised me. I m only on day 4 but hope they start workin soon.
hi ive started elleste on Friday, how long does it take 2 see a difference in mood swings ,flushes, and body aches ?
hopeful I feel just like you! I started peri symptoms back in 2005 and had last "natural" period last September. Tried to cope without hrt but night sweats and flushes were getting worse and worse and I had tried every natural remedy and magnets under the sun. Went to GP back in June and she put me on Elleste Duet 1mg which was brilliant initially. However, the fake periods are extremely painful and now - just started 3rd pack - I feel constantly nauseous and very, very depressed and stressed. Can anyone advise is this to be expected and does it settle down please? The positive news is no sweats or flushes at all but I feel absolutely dreadful.
Sorry you feel rough.
You might like to think about changing from pill to patches, with oral progesterone added in to give you a monthly, or 2 monthly bleed. The reason for this is that with patches you can change the dose more easily and you are separating out the 2 hormones so you can see which one is making you feel ill. Most women feel rough with the progesterone part of it, and it's unlikely that the oestrogen is making you feel depressed. It may also be that you need a higher dose rather than the 1mg you are taking now.
Many thanks miss. Due to report back to GP early September so will discuss your suggestions with her then.
ive been on ellestre for 5 days I feel so ill since taking them, sickness diorhea bad stomach and headache is ythis normal ?
just started elleste duo conti, 1 little grey tablet, last week. Last period 5 years ago, been on the herbs since. Given in now on hrt. Feel a bit calmer, less anxious, sleeping, not murdered husband as promised him the week before...bit windy if you know what I mean, had a little bloating over the weekend, nothing too bad, gone today, but I feel better if I take it after food and not on an empty tummy. Anything to report ladies ?
Also so glad to have come across this; 45, got confirmation of menopause about a month ago, started on the Elleste Duet 1mg, it has for the best part begun to take the edge of hot flushes, still having terrible night sweats and no sleep. Mood swings are pretty awful and feel tetchy a lot of the time; personalising things that kind of stuff. I would really love someone to reassure me that what I'm feeling is normal, that the Elleste is doing what it's supposed to and I'm not going to feel like this forever.
Sorry for the drama but its the first time I have ever felt such a disconnection between my brain and my body; I just don't feel like me x
Well I'm now into moth 2 and although the elleste duet seems to have helped with the sleeplessness I have other problems now! I've been feeling really poorly for about 2 weeks, have had upset tummy and terrible stomach cramps. I had a horrendous bleed after the 1st pack with terrible period pains. They were as bad as previously which I had an endometrial ablation to sort out ! Then on day 14 of the 2nd month I've started bleeding again and have awful pains but am not sure if it's my upset stomach or period like pain I just feel really ill. I am less anxious though, I seem to have 5 days around the start of the white pills when I'm anxious but that's all which is an improvement. I'm due to go back to the doc in another month so will see what he thinks. I'm hoping it all settles down on this last pack! How are you all getting on? Raffles, you seemed to have similar problems to me, hope you are feeling better?
I had radiotherapy in feb/march this year and was told I would go through menopause as a result. I haven't had a period since then I was put on elleste duet in June because I was getting really bad hot flushes and night sweats. 2 days ago I started with migraine and bad period pains and started bleeding last night. is this normal then to bleed? scared to go bk to docs in case anything else is wrong.
Hi ladies need some advice on these tablets as been taking them for 5 weeks now and i dont feel right im getting headaches every day,aching all over,numbness in my hips and feel so tired can any body tell me if that is normal or not with these tablets thanks x
No not normal- you should feel better on HRT not worse!
1mg is a very low dose. You may still be experiencing meno symptoms and need the 2mg dose.
Go back to your GP and talk to them.
i am on my 3rd week not sure of the affect yet am getting hot and sleep better at times still had a mood, which wasnt good. seem to be putting on weight fast did any one else? as not sure if it is the tablets or may be some thing else , ( not over eating lol)
Join the discussion
Please login first.